# SDR C77A2020010600002

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 6,480 hours, 8,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013939001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-13939-001, FR17 FLOOR SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
